Connecting Reversible Markov-Processes

Pollett, PK (1986) Connecting Reversible Markov-Processes. Advances in Applied Probability, 18 4: 880-900. doi:10.2307/1427254

Author Pollett, PK
Title Connecting Reversible Markov-Processes
Journal name Advances in Applied Probability   Check publisher's open access policy
ISSN 0001-8678
Publication date 1986-12
Sub-type Article (original research)
DOI 10.2307/1427254
Volume 18
Issue 4
Start page 880
End page 900
Total pages 21
Language eng
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: ResearcherID Downloads
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 18 times in Thomson Reuters Web of Science Article | Citations
Google Scholar Search Google Scholar
Created: Fri, 03 May 2013, 18:31:18 EST by System User